MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NEUROFAX; NEUROFAX ELECTROENCEPHALOGRAPH

NIHON KOHDEN CORPORATION NEUROFAX; NEUROFAX ELECTROENCEPHALOGRAPH
Model Number EEG-1200A
Medical Device Problem Codes Application Program Problem (2880); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
The eeg technician reported that they had a camera outage in their emu room 2 at 2:30 am on 11/30/2023 and the recording camera window was black on both the monitoring technician's side and the acquisition machine.The eeg technician closed out of their program and watched the patient.They rebooted the emu room 2 computer and waited for it to fully load, restarted the acquisition to make sure they were able to see the video during acquisition.No patient harm was reported.
 
Additional Manufacturer Narrative
The eeg technician reported that they had a camera outage in their emu room 2 at 2:30 am on 11/30/2023 and the recording camera window was black on both the monitoring technician's side and the acquisition machine.The eeg technician closed out of their program and watched the patient.They rebooted the emu room 2 computer and waited for it to fully load, restarted the acquisition to make sure they were able to see the video during acquisition.No patient harm was reported.Eeg technician did not provide the serial number of the eeg-1200a system so the manufacturer date and serial number is blank.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the eeg technician reported that they had a camera outage in their emu room 2 at 2:30 am on (b)(6) 2023 and the recording camera window was black on both the monitoring technician's side and the acquisition machine.The eeg technician closed out of their program and watched the patient.They rebooted the emu room 2 computer and waited for it to fully load, restarted the acquisition to make sure they were able to see the video during acquisition.No patient harm was reported.Eeg technician did not provide the serial number of the eeg-1200a system so the manufacturer date and serial number is blank.Investigation summary: root cause analysis: we determined the root cause to be power related issues.Since the customer stated the camera experienced an outage, our nes technician recommended performing a generator test.A power generator test includes a series of evaluations designed to make certain each component is functioning optimally.Typically, power related issues occur due to power outages at the customer's facility or sudden surges in power, however, a definitive root cause of the outage could not be determined due to lack of information provided by the customer.Device history review: a review of historical data does not reveal a significant trend that would contribute to component failure that is related to the design or manufacturing of the device.We will continue to monitor trends for this device and facility for similar complaint issues.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: a4 patient weight attempt # 1: 12/15/2023 emailed the customer via microsoft outlook for patient information: reply was received and the eeg technician provided the a2- a6 fields.Additional information: b4 date of this report d4 additional device information/serial number g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h3 device evaluated by manufacturer h4 device manufacturer date h6 event problem and evaluation codes h11 additional manufacturer narrative.
 
Additional Manufacturer Narrative
**udi related data quality updates** corrected information: d1 brand name: corrected the brand name from eeg-1200a to neurofax.D4 additional device information / primary unique device identifier (udi) #: corrected the udi # to include the production identifier (pi) information.This is a correction to the suspect medical device involved in the reported event, specifically the unique device identifier (udi) information in section d of the fda form 3500a.Additional information: b4 data of this report g6 type of report h2 if follow up, what type?.
 
Event or Problem Description
The eeg technician reported that they had a camera outage in their emu room 2 at 2:30 am on (b)(6) 2023 and the recording camera window was black on both the monitoring technician's side and the acquisition machine.The eeg technician closed out of their program and watched the patient.They rebooted the emu room 2 computer and waited for it to fully load, restarted the acquisition to make sure they were able to see the video during acquisition.No patient harm was reported.

Brand Name
NEUROFAX
Common Device Name
NEUROFAX ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key18378139
Report Number8030229-2023-03968
Device Sequence Number7579729
Product Code OLT
UDI-Device Identifier04931921110904
UDI-Public(01)04931921110904
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEEG-1200A
Device Catalogue NumberEEG-1200A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer11/30/2023
11/30/2023
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date02/20/2024
08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JUNCTION BOX - JE-921A; JUNCTION BOX - JE-921A; JUNCTION BOX - JE-921A; PC - OPTIPLEX XE3; PC - OPTIPLEX XE3; PC - OPTIPLEX XE3
Patient Age27 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian